Jump to content

Thanks for having me!


[3e...]

Recommended Posts

[3e...]

I'm a 30yr old female who is currently on day 34 of benzo withdrawal.  I took my last dose of Restoril on March 24th.  I have been on pretty close to every benzo there is over the last six years.  Started with Xanax, then to Klonopin, Valium, Ativan, Restoril etc.  I've also been taking Ambien and Lunesta during this time period. 

 

At my worst point (last fall) I was up to 7mgs of Ativan each and every night to get to sleep.  I was switched cold turkey to Ambien 20mgs last October, then abruptly to Restoril 60mg.  Around this time I started to experience a "brain fog" (trouble concentrating, and recalling information) 

 

I suspected that all of this medication was to blame (I now suspect that it was due to tolerance withdrawal), and abruptly stopped taking all of my medication four weeks ago.  I am now in a panic laden state of severe withdrawal, and wondering if it will ever go away.

 

Any advice or support will be very appreciated :)

 

Fieldychan

Link to comment
Share on other sites

[0b...]

Fieldychan,

 

Welcoming you to BenzoBuddies.

 

Congrats on being a month off.

Yes you will heal and get better.

Withdrawal is temporary, and you will get better in moderation.

In case you haven't read the Ashton Manual. I think you should have a read, as it's very informative.

http://www.benzo.org.uk/manual/index.htm.

Others will be around to weigh in as well.

 

Sigma.

Link to comment
Share on other sites

Hi and welcome to BenzoBuddies, Fieldychan.

 

Am I reading your post right:  you abruptly stopped 60mg of Restoril on March 24?  Sigma is right that withdrawal is temporary and you will heal but it could be some weeks or months before you are 100%.  If you are having trouble with ramped up anxiety, you might find some helpful tips and techniques on the Anxiety Board.  There's also an Insomnia board if sleep is a problem.  These are very common w/d symptoms and when you check out the Ashton Manual, you will find a bunch more that are possible.  Do be assured, though, that you are healing.

Link to comment
Share on other sites

Welcome to BenzoBuddies fieldychan! I am new here, but I can tell you that you have found the right support forum! The people here are great! I await to see you in the winners circle when we have both beat the benzo beast. We will achieve success. I am currently waiting for my mortar and pestle in the mail to begin my titration off of 1.5mg of Klonopin. Remain optimistic! The brain fog is most likely benzo w/d. Benzo w/d can be horrible, it does very odd things to your mind and body. It will go away in time. I have alot of hope even though I am severely psychically addicted to this poison. I can't offer direct help with a taper plan, but know that if you need someone to talk to I am here.
Link to comment
Share on other sites

×
×
  • Create New...